RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 2, Pages 147–160 (Mi msb2196)  

This article is cited in 2 scientific papers (total in 2 papers)

Defining a surface in 4-dimensional Euclidean space by means of its Grassmann image

Yu. A. Aminov


Abstract: In this paper the following problem is solved: if in the Grassmann manifold $G_{2,4}$ a regular submanifold $\Gamma^2$ of dimension 2 is given, does there exist in Euclidean space $E^4$ a regular surface $F^2$ for which $\Gamma^2$ is the Grassmann image? Sufficient conditions are found for this problem to have a solution and for it to be unique.
Bibliography: 9 titles.

Full text: PDF file (853 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:2, 155–168

Bibliographic databases:

UDC: 513.7
MSC: Primary 53A05; Secondary 14M15
Received: 10.11.1980

Citation: Yu. A. Aminov, “Defining a surface in 4-dimensional Euclidean space by means of its Grassmann image”, Mat. Sb. (N.S.), 117(159):2 (1982), 147–160; Math. USSR-Sb., 45:2 (1983), 155–168

Citation in format AMSBIB
\Bibitem{Ami82}
\by Yu.~A.~Aminov
\paper Defining a surface in 4-dimensional Euclidean space by means of its Grassmann image
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 2
\pages 147--160
\mathnet{http://mi.mathnet.ru/msb2196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644766}
\zmath{https://zbmath.org/?q=an:0509.53005|0487.53005}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 2
\pages 155--168
\crossref{https://doi.org/10.1070/SM1983v045n02ABEH002592}


Linking options:
  • http://mi.mathnet.ru/eng/msb2196
  • http://mi.mathnet.ru/eng/msb/v159/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, Yu. A. Nikolaevskii, “Grassmann manifolds and the Grassmann image of submanifolds”, Russian Math. Surveys, 46:2 (1991), 45–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Gorkavyy, “Reconstruction of a submanifold of Euclidean space from its Grassmannian image that degenerates into a line”, Math. Notes, 59:5 (1996), 490–497  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:339
    Full text:124
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020